請用此 Handle URI 來引用此文件: http://hdl.handle.net/11455/44922
標題: Degree reduction of NURBS curves
作者: Lai, Y.L.
鄔詩賢
Wu, J.S.S.
Hung, J.P.
Chen, J.H.
關鍵字: degree reduction
global bound error
NURBS curves
optimum
b-spline curves
polynomial degree reduction
bezier curves
euclidean
approximation
jacobi-polynomials
coefficients
constraints
equals
期刊/報告no:: International Journal of Advanced Manufacturing Technology, Volume 27, Issue 11-12, Page(s) 1124-1131.
摘要: Higher degree curves are used in applications because they are easier to manipulate interactively but require heavy computation. Most of the equations for curves used popularly in CAD software are of degree 2 and 3, because two curves of degree 3 can guarantee 2nd derivative continuity at the connection point. This study proposes a different but simpler method than any put forward before to deal with degree reduction of free-form curves. The reduced curves use the simplest knot vector type, i.e., the open uniform knot vector. Unlike other methods, this study does not modify or refine the knot vectors but perturb the control points globally. After obtaining an initial condition, a radiating web-like search algorithm is applied to detect the optimum positions. These NURBS curve formats reach basic industrial standards for CAD/CAM/CNC applications. By defining a global bound error function, this algorithm can achieve an optimum solution not only for NURBS curves but also Bezier/B-spline curves.
URI: http://hdl.handle.net/11455/44922
ISSN: 0268-3768
文章連結: http://dx.doi.org/10.1007/s00170-004-2289-y
顯示於類別:機械工程學系所

文件中的檔案:
沒有與此文件相關的檔案。


在 DSpace 系統中的文件,除了特別指名其著作權條款之外,均受到著作權保護,並且保留所有的權利。